# SDR ASAA0873945

- Difficulty date: November 23, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT BS 500-500D, CORROSION CLEANUP AT BS 500A + 10 OUT OF LIMITS.  REPAIR DOUBLER INSTALLATION ACCOMPLISHED PER SRM 53-00-53 REP 6.
